Le système de Hénon-Heiles
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 4, pp. 633-652.
@article{AFST_1997_6_6_4_633_0,
     author = {G\'erardy, Sophie},
     title = {Le syst\`eme de {H\'enon-Heiles}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {633--652},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 6},
     number = {4},
     year = {1997},
     zbl = {0943.37028},
     mrnumber = {1624306},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1997_6_6_4_633_0/}
}
TY  - JOUR
AU  - Gérardy, Sophie
TI  - Le système de Hénon-Heiles
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
DA  - 1997///
SP  - 633
EP  - 652
VL  - 6e s{\'e}rie, 6
IS  - 4
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1997_6_6_4_633_0/
UR  - https://zbmath.org/?q=an%3A0943.37028
UR  - https://www.ams.org/mathscinet-getitem?mr=1624306
LA  - fr
ID  - AFST_1997_6_6_4_633_0
ER  - 
%0 Journal Article
%A Gérardy, Sophie
%T Le système de Hénon-Heiles
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 633-652
%V 6e s{\'e}rie, 6
%N 4
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G fr
%F AFST_1997_6_6_4_633_0
Gérardy, Sophie. Le système de Hénon-Heiles. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 4, pp. 633-652. http://www.numdam.org/item/AFST_1997_6_6_4_633_0/

[1] Audin (M.) .- Spinning tops (a course on integrable systems), Cambridge University Press, 1996. | MR | Zbl

[2] Audin (M.) et Silhol (R.) .- Variétés abéliennes réelles et toupies de Kowalevski, Compositio Math. 87 (1993), pp. 153-229. | Numdam | MR | Zbl

[3] Barth (W.) . - Abelian Surfaces with (1,2)-Polarization, Adv. St. in Pure Math. 10 (1987), pp. 41-84. | MR | Zbl

[4] Ercolani (N.) et Siggia (E.) .- Painlevé Property and Geometry, Physica 34D (1989), pp. 303-346. | MR | Zbl

[5] Fomenko (A.T.) (éditeur) .- Topological classification of integrable systems, Amer. Math. Soc., Adv. in Soviet Math. 10 (1991). | MR | Zbl

[6] Gavrilov (L.) . - Bifurcations of Invariant Manifold in the Generalized Hénon-Heiles System, Physica D 34 (1989), pp. 223-239. | MR | Zbl

[7] Griffiths (P.A.) . - Linearizing flows and a cohomological interpretation of Lax equations, Amer. J. Math. 107 (1985), pp. 1445-1483. | MR | Zbl

[8] Newel (A.C.); Tabor (M.), Zeng (Y.B.) .- A unified approach to Painlevé expansions, Physica D 29 (1987), pp. 1-68. | MR | Zbl